Journal article icon

Journal article

STRONG APPROXIMATIONS FOR EPIDEMIC MODELS

Abstract:

This paper is concerned with the approximation of early stages of epidemic processes by branching processes. A general model for an epidemic in a closed, homogeneously mixing population is presented. A construction of a sequence of such epidemics, indexed by the initial number of susceptibles N, from the limiting branching process is described. Strong convergence of the epidemic processes to the branching process is shown when the latter goes extinct. When the branching process does not go ex...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Clinical Medicine, WTC Human Genetics, BHF Centre of Research Excellence, Biomedical Research Centre, MPLS, Statistics
Journal:
STOCHASTIC PROCESSES AND THEIR APPLICATIONS
Volume:
55
Issue:
1
Pages:
1-21
Publication date:
1995-01-05
DOI:
ISSN:
0304-4149
URN:
uuid:255d03d5-446a-488e-a5f9-63f624417a58
Source identifiers:
69550
Local pid:
pubs:69550

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP